EMU 365 Toxicology Cases from the ED

In this EMU 65 video, Dr. Emily Austin discusses appropriate circumstances where you might consider gastric lavage, critical bupropion overdose and when to use intralipid emulsion therapy, types of inhalant exposures, and more...

Episode 90 – Low and Slow Poisoning

One of the things we need to think about whenever we see a patient who’s going low and slow with hypotension and bradycardia is an overdose. B-blockers, calcium channel blockers (CCB) and digoxin are some of the most frequently prescribed cardiovascular drugs. And inevitably we’re gonna be faced with both intentional and unintentional overdoses from these drugs in the ED. If we can recognize these overdoses early and manage them appropriately, well - we’ll save some lives...

CritCases 1: Massive TCA Overdose

Welcome to the new EM Cases CritCases blog, a collaboration between Mike Betzner, the STARS air ambulance service and EM Cases' Michael Misch and Anton Helman! These are educational cases with multiple decision points where there is no strong evidence to guide us. Various strategies and opinions from providers around the world are coalesced and presented to you in an engaging format. Enjoy!